Anti-Adjacency Matrices of Certain Graphs Derived from Some Graph Operations
DOI:
https://doi.org/10.23755/rm.v48i0.1189Keywords:
Anti-adjacency matrix, tensor product, disjunction, generalized tensor product and generalized disjunction.Abstract
If we go through the literature, one can find many matrices that are derived for a given simple graph. The one among them is the anti-adjacency matrix which is given as follows; The anti-adjacency matrix of a simple undirected graph $G$ with vertex set $V (G) \,= \,\{\,v_1,\,v_2,\\ \dots, v_n\}$ is an $n \times n$ matrix $B(G) = (b_{ij} )$, where $b_{ij} = 0$ if there exists an edge between $v_i$ and $v_j$ and $1$ otherwise. In this paper, we try to bring out an expression, which establishes a connection between the anti-adjacency matrices of the two graphs $G_1$ and $G_2$ and the anti-adjacency matrix of their tensor product, $G_1 \otimes G_2$. In addition, an expression for the anti-adjacency matrix of the disjunction of two graphs, $G_1\lor G_2$, is obtained in a similar way. Finally, we obtain an expression for the anti-adjacency matrix for the generalized tensor product and generalized disjunction of two graphs. Adjacency and anti-adjacency matrices are square matrices that are used to represent a finite graph in graph theory and computer science. The matrix elements show whether a pair of vertices in the graph are adjacent or not.References
M. Edwina, K.A. Sugeng, Determinant of Anti-adjacency Matrix of Union and Join Operation from Two disjoint of Several Classes of Graphs, AIP Conference Proceedings 1862, 030158 (2017); https://doi.org/10.1063/1.4991262.
Frank Harary and Gordon W. Wilcox, Boolean Operations on Graphs, MATH.SCAND, 20(1967), 41-51.
G. Suresh Singh, Graph Theory, PHI, New Delhi, 2010.
V.N. Manju and G. Suresh Singh, Adjacency Matrices of Generalized Composition and Generalized Disjunction of Graphs, Advances in Mathematics: Scientific Journal 9(2020), no.3, 101-1051, ISSN: 1857-8365(Printed); 1857-838(electronic); https://doi.org/10.37418/amsj.9.3.29.
U.P. Acharya, H.S. Mehta, 2-Tensor Product of Graphs, International Journal of Mathematics and Scientific Computing (ISSN: 2231-5330), Vol. 4, No. 1, 2014.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.